Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The index of a holomorphic mapping and the index theorem

Author: Tôru Ishihara
Journal: Proc. Amer. Math. Soc. 66 (1977), 169-174
MSC: Primary 58E15; Secondary 53C20
MathSciNet review: 0494249
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The index theorem for a harmonic mapping of riemannian manifolds is given. Let $ f:M \to N$ be a holomorphic mapping of Kaehler manifolds. Then it is shown that the index of f is zero and that a Jacobi field along f is a holomorphic section of the bundle $ {f^ \ast }T(N)$ induced by f.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58E15, 53C20

Retrieve articles in all journals with MSC: 58E15, 53C20

Additional Information

PII: S 0002-9939(1977)0494249-7
Keywords: Harmonic mapping, index, holomorphic mapping
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia